# SDR UALA2010081102939

- Difficulty date: August 8, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 49,760 hours, 7,227 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS DAMAGE ON ITS NR 3 GAP STRIP ON ITS INBD SIDE CORNER.  BLENDED NR 3 GAP STRIP CORNER IAW MFG, MT 54-UA2. ACCOMPLISHED HFEC IAW MFG NON-DESTRUCTIVE TEST MANUAL, NO CRACKS FOUND. OK TO CONTINUE IN SERVICE IAW UA-EVA-74018.  INSTALLED REPLACEMENT GAP SEAL.
